# SDR DALA2023051603856

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA=389 RH SIDE AT CABIN PAX. SUMMARY OF NRC 00424: CORROSION LEVEL 2. CUSP WEB STA=389 RH WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #2768693)
